# SDR AALA202011169019

- Difficulty date: November 13, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N856NN
- Make and model: Boeing 737823
- Aircraft serial: 31107
- Aircraft time: 30,697 hours, 12,697 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FLASHLIGHTS INOPERATIVE AT JUMPSEATS 2L AND 1L.  REPLACED BATTERY AT 1L AND 2L (AALA202011169015), IAW AMM 25-64-00.  OPERATIONS CHECK GOOD.
